# SDR SWIA201541233

- Difficulty date: March 10, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 33,333 hours, 19,733 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PRESENT AT INSIDE LIP SKIN OF MAIN AVIONICS BAY DOOR OPENING.  REMOVED CORROSION IAW REO.  REINSPECT IAW REO REQUIREMENTS AND IAW NDTM.  C-CHECK RO 5/23/15.  REMOVED CORROSION IAW REO.
